Theta lifting from elliptic cusp forms to automorphic forms on Sp(1, q)

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Tsuneo Arakawa formulated a theta lifting from elliptic cusp forms to automorphic forms on Sp(1,q) in his unpublished note, which was inspired by "Kudla lifting", i.e. a theta lifting from elliptic modular forms to holomorphic automorphic forms on SU(1,q). We prove that the images of Arakawa's theta lifting belong to the space of bounded automorphic forms generating quaternionic discrete series, which are non-holomorphic forms. In the appendix we provide the construction of Eisenstein series and Poincaré series generating such discrete series.

Original languageEnglish
Pages (from-to)591-615
Number of pages25
JournalMathematische Zeitschrift
Volume259
Issue number3
DOIs
Publication statusPublished - 2008 Jul 1
Externally publishedYes

Fingerprint

Automorphic Forms
Cusp Form
Series
Eisenstein Series
Modular Forms

Keywords

  • Eisenstein-Poincaré series
  • Quaternionic discrete series representation
  • Real symplectic group of signature (1+, q-)
  • Theta lifting
  • Weil representation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Theta lifting from elliptic cusp forms to automorphic forms on Sp(1, q). / Narita, Hiroaki.

In: Mathematische Zeitschrift, Vol. 259, No. 3, 01.07.2008, p. 591-615.

Research output: Contribution to journalArticle

@article{0871cdc8c5f449d8b7e939b973d7ad26,
title = "Theta lifting from elliptic cusp forms to automorphic forms on Sp(1, q)",
abstract = "Tsuneo Arakawa formulated a theta lifting from elliptic cusp forms to automorphic forms on Sp(1,q) in his unpublished note, which was inspired by {"}Kudla lifting{"}, i.e. a theta lifting from elliptic modular forms to holomorphic automorphic forms on SU(1,q). We prove that the images of Arakawa's theta lifting belong to the space of bounded automorphic forms generating quaternionic discrete series, which are non-holomorphic forms. In the appendix we provide the construction of Eisenstein series and Poincar{\'e} series generating such discrete series.",
keywords = "Eisenstein-Poincar{\'e} series, Quaternionic discrete series representation, Real symplectic group of signature (1+, q-), Theta lifting, Weil representation",
author = "Hiroaki Narita",
year = "2008",
month = "7",
day = "1",
doi = "10.1007/s00209-007-0239-8",
language = "English",
volume = "259",
pages = "591--615",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Theta lifting from elliptic cusp forms to automorphic forms on Sp(1, q)

AU - Narita, Hiroaki

PY - 2008/7/1

Y1 - 2008/7/1

N2 - Tsuneo Arakawa formulated a theta lifting from elliptic cusp forms to automorphic forms on Sp(1,q) in his unpublished note, which was inspired by "Kudla lifting", i.e. a theta lifting from elliptic modular forms to holomorphic automorphic forms on SU(1,q). We prove that the images of Arakawa's theta lifting belong to the space of bounded automorphic forms generating quaternionic discrete series, which are non-holomorphic forms. In the appendix we provide the construction of Eisenstein series and Poincaré series generating such discrete series.

AB - Tsuneo Arakawa formulated a theta lifting from elliptic cusp forms to automorphic forms on Sp(1,q) in his unpublished note, which was inspired by "Kudla lifting", i.e. a theta lifting from elliptic modular forms to holomorphic automorphic forms on SU(1,q). We prove that the images of Arakawa's theta lifting belong to the space of bounded automorphic forms generating quaternionic discrete series, which are non-holomorphic forms. In the appendix we provide the construction of Eisenstein series and Poincaré series generating such discrete series.

KW - Eisenstein-Poincaré series

KW - Quaternionic discrete series representation

KW - Real symplectic group of signature (1+, q-)

KW - Theta lifting

KW - Weil representation

UR - http://www.scopus.com/inward/record.url?scp=42549093106&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=42549093106&partnerID=8YFLogxK

U2 - 10.1007/s00209-007-0239-8

DO - 10.1007/s00209-007-0239-8

M3 - Article

AN - SCOPUS:42549093106

VL - 259

SP - 591

EP - 615

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 3

ER -